MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of "the autopulse platform (sn (b)(4)) displayed fault code 27 (encoder fault (> 3000 rpm)) error message" was confirmed based on the review of the archive data and during functional testing.The root cause for the reported complaint was the failed encoder, likely attributed to normal wear and tear.The autopulse platform is a reusable device that was manufactured in (b)(6) 2008 and is 15 years old, well past the expected serviceable life of 5 years.During visual inspection, no physical damage was observed.Based on archive data review, several fault code 27 messages were observed, thus confirming the reported complaint.Also, unrelated to the reported complaint, fault code 16 (timeout moving to take-up position) were recorded.The fault code 16 error was not replicated during functional testing, however; the root cause was the drive train motor brake assembly air gap was out of specification and was not adjustable, likely attributed to normal wear and tear.The autopulse platform is a reusable device that was manufactured in (b)(6) 2008 and is15 years old, well past the expected serviceable life of 5 years.The drive train motor needs to be replaced to address the fault code 16 error observed in the archive.The autopulse platform failed initial functional testing due to fault code 27 (encoder fault (> 3000 rpm)) error message upon powering on, thus, confirming the reported complaint.The root cause for the reported complaint was the failed encoder.The encoder needs to be replaced to address the reported complaint.Zoll awaiting customer's approval for service repair.Historical complaints were reviewed for service information related to the reported complaint and there were no similar complaints reported for autopulse platform with sn (b)(4).
 
Event or Problem Description
During patient use, the autopulse platform (sn (b)(4)) displayed fault code 27 (encoder fault (> 3000 rpm) error message after five compressions.Manual cpr was performed.No consequences or impact to the patient.

Brand Name
AUTOPULSE RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key16637575
Report Number3010617000-2023-00299
Device Sequence Number17501646
Product Code DRM
UDI-Device Identifier00849111000079
UDI-Public00849111000079
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Initial Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown